On the equivalence of separability and extendability of quantum states
Reviews in Mathematical Physics
Motivated by the notions of k-extendability and complete extendability of the state of a finite level quantum system as described by Doherty et al. [Complete family of separability criteria, Phys. Rev. A 69 (2004) 022308], we introduce parallel definitions in the context of Gaussian states and using only properties of their covariance matrices, derive necessary and sufficient conditions for their complete extendability. It turns out that the complete extendability property is equivalent to the separability property of a bipartite Gaussian state. Following the proof of quantum de Finetti theorem as outlined in Hudson and Moody [Locally normal symmetric states and an analogue of de Finetti's theorem, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, 33(4) (1975/76) 343-351], we show that separability is equivalent to complete extendability for a state in a bipartite Hilbert space where at least one of which is of dimension greater than 2. This, in particular, extends the result of Fannes, Lewis, and Verbeure [Symmetric states of composite systems, Lett. Math. Phys. 15(3) (1988) 255-260] to the case of an infinite dimensional Hilbert space whose C∗algebra of all bounded operators is not separable.
Rajarama Bhat, B. V.; Parthasarathy, K. R.; and Sengupta, Ritabrata, "On the equivalence of separability and extendability of quantum states" (2017). Journal Articles. 2589.